# SDR CAL960490

- Difficulty date: March 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77215
- Make and model: Boeing 737130
- Aircraft serial: 19032
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Cracked
- Location: Cargo Door
- Part time: 66,681 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND FORWARD CARGO DOOR INTERNAL FRAME WEB CRACKED.  LOCATED AT BOTTOM AFT CORNER OF FIRST LOWER FRAME. THE CRACK LENGTH WAS NOT IDENTIFIED.  THE CRACKED WEB WAS CUT OUT.  REPAIRS WERE INSTALLED IAW SRM 51-40-2 AND SRM 51-30-2.  (X)
